Remarks on the flux groups

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Under some topological assumptions, I give a new estimation of the rank of flux groups and provide a method of constructions of symplectic aspherical manifolds.
Original languageEnglish
Pages (from-to)279-285
Number of pages7
JournalMathematical Research Letters
Volume7
Issue number3
DOIs
Publication statusPublished - 2000

Fingerprint

Symplectic Manifold

Cite this

Remarks on the flux groups. / Kedra, Jaroslaw.

In: Mathematical Research Letters, Vol. 7, No. 3, 2000, p. 279-285.

Research output: Contribution to journalArticle

@article{545e5587288a465a9b818b9257d10f13,
title = "Remarks on the flux groups",
abstract = "Under some topological assumptions, I give a new estimation of the rank of flux groups and provide a method of constructions of symplectic aspherical manifolds.",
author = "Jaroslaw Kedra",
note = "Researchsupported by the KBN under grants numbers 2 PO3A 020 15 and 2 PO3A 02314.",
year = "2000",
doi = "10.4310/MRL.2000.v7.n3.a3",
language = "English",
volume = "7",
pages = "279--285",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Remarks on the flux groups

AU - Kedra, Jaroslaw

N1 - Researchsupported by the KBN under grants numbers 2 PO3A 020 15 and 2 PO3A 02314.

PY - 2000

Y1 - 2000

N2 - Under some topological assumptions, I give a new estimation of the rank of flux groups and provide a method of constructions of symplectic aspherical manifolds.

AB - Under some topological assumptions, I give a new estimation of the rank of flux groups and provide a method of constructions of symplectic aspherical manifolds.

U2 - 10.4310/MRL.2000.v7.n3.a3

DO - 10.4310/MRL.2000.v7.n3.a3

M3 - Article

VL - 7

SP - 279

EP - 285

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 3

ER -